# SDR DALA1251090182

- Difficulty date: October 19, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 93,519 hours, 13,551 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splash Guard
- Part number: 141T8310244
- Condition: Corroded
- Location: Fs 283 Rbl 81
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 283 RBL 81 CABIN LWR SILL SPLASH GUARD HAS DAMAGE TO THE VERTICAL LEG AND HAS BEEN REPAIRED IAW ERA 502729-14, REV ORG.
